MAUDE Adverse Event Report: ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 7.5F X 50CM PRE-CURVED

ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 7.5F X 50CM PRE-CURVED
Model Number 190030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of the date of this report, the sample has not been returned and evaluated.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
During routine rv biopsy, the forcep spring snapped causing difficulty to retrieve forcep from patient.Ultimately it was retrieved using a hemostat.No harm was done to patient.

Brand Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 7.5F X 50CM PRE-CURVED
Common Device Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEP
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13891727
Report Number0001625425-2022-00970
Device Sequence Number5563214
Product Code DWZ
UDI-Device Identifier00886333206711
UDI-Public00886333206711
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number190030
Device Catalogue Number190030
Device Lot Number5180239
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown